# SDR ASOA200900750

- Difficulty date: July 8, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 27,096 hours, 23,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT FS 559 WEB HAS INDICATION NOTED APPROX .2 INCH IN LENGTH 50 PERCENT FSH AT WL 52.10 O/B OF LBL 9.0, & FOUND RT FS 559 WEB HAS 3 INDICATIONS NOTED:  (1) APPROX 1.0 INCH IN LENGTH 90 PERCENT FSH AT WL 59.10 I/B OF RBL 18.0, (2) APPROX .2 INCH IN LENGTH 90 PERCENT FSH AT WL 58.70 O/B OF RBL 9.0, (3) APPROX .5 INCH IN LENGTH 80 PERCENT FSH AT WL 54.10 O/B OF RBL 9.0.  ALL THESE AREAS FAILED NDT INSPECTION.  REPAIRED BULKHEAD  IAW REO 601R-53-41-260 AND REO 601R-53-41-1001.
